MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VISERA CYSTO-NEPHRO VIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. VISERA CYSTO-NEPHRO VIDEOSCOPE
Model Number CYF-V2R
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and service.The evaluation confirmed that the device failed the leak test.Based on the visual inspection performed, the bending section cover was found torn at the middle section; no missing pieces.The distal end portion of the bending section was stretched over the tip.The large torn on the bending section cover caused the device to failed the air/water leakage test.The device was serviced and returned to the user facility.
 
Event or Problem Description
The user facility returned the device for evaluation and service due to the air/water leakage or fluid invasion issue.It was also reported that the bending section sheath of the bending section burst out, as the device was sterilized without attaching the safety cap.Olympus followed up with the user facility to obtain additional information and was informed that there was no patient involvement.No additional information was provided.
 
Event or Problem Description
Upon further review, this is not a reportable malfunction.Per the legal manufacturer there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.
 
Additional Manufacturer Narrative

Brand Name
VISERA CYSTO-NEPHRO VIDEOSCOPE
Common Device Name
CYSTO-NEPHRO VIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10153099
Report Number8010047-2020-03338
Device Sequence Number2042732
Product Code FAJ
UDI-Device Identifier04953170287619
UDI-Public04953170287619
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K133538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCYF-V2R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1